# SDR P5CA2016112600299

- Difficulty date: November 25, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 9,396 hours, 2,541 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 80217010
- Part serial: 2012050421
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE BLEED OFF CAUTION MESSAGE.   NO DUCT PRESSURE ON THE RIGHT SIDE.   PERFORMED TROUBLESHOOTING AND FOUND THE PRV AIR LEAK. INTERCHANGE WITH HPSOV, LOCK OUT VALVE.  REMOVED AND REPLACED PRV, OPS CHECK NORMAL. REACTIVATED RT THRUST REVERSER.
